# SDR SWIA200413805

- Difficulty date: September 11, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 5,518 hours, 4,834 cycles
- Engine: Ge CF343B1
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 83963
- Part serial: 760
- Condition: Malfunctioned
- Location: Horz Stab Trim
- Part time: 6,368 hours, 5,424 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NR 2 STAB TRIM FAILED TO ENGAGE.  REMOVED AND REPLACED HSTA, IAW CH. 27-42-01 AND REPLACED MCU IAW MM CH. 27-42-05.  OPERATIONAL CHECK GOOD. P/N: 7062-3 S/N OFF:  117.
